# SDR CA980623018

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Impeller
- Part number: 3020289
- Condition: Worn
- Location: Gearbox
- Part time: 15,699 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS CONSUMING OIL, IT APPEARED TO BE COMING FROM THE BREATHER.  THE ACCESSORY GEARBOX WAS SPLIT TO REPLACE THE CARBON SEAL.  EROSION PITTING WAS FOUND ON THE LEADING EDGE OF THE IMPELLER VANES.  THE IMPELLER AND GEARSHAFT ASSEMBLY WERE CHANGED AS A UNIT.  PART TC:  18,055.
